# SDR SIMA202003097005

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 39,601 hours, 34,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 2553 - AUTH# 03-83-C FWD FLIGHT ATTENDANT FLASHLIGHT BRACKET BROKEN-C/A-RAR FWD FLIGHT ATTENDANT FLASHLIGHT IAW 33-50-16-000-801-A AND 33-50-16-400-801-A. OPS CHECK GOOD. NO FURTHER DEFECTS FOUND AT THIS TIME. MEL RESTORED. END.
